CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Quasi-Potential Calculation and Minimum Action Method for Limit Cycle 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2019, 卷号: 29, 期号: 3, 页码: 961-991
Authors:  Lin, Ling;  Yu, Haijun;  Zhou, Xiang
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Rare event  Non-gradient system  Quasi-potential  Limit cycle  Minimum action method  
Relative attitude formation control of multi-agent systems 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2017, 卷号: 27, 期号: 18, 页码: 4457-4477
Authors:  Song, W.;  Tang, Y.;  Hong, Y.;  Hu, X.
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
attitude control  multi-agent systems  attitude formation  joint connectivity  asymptotic stability  
Fast Fourier-Galerkin methods for first-kind logarithmic-kernel integral equations on open arcs 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 1, 页码: 1-22
Authors:  Wang Bo;  Wang Rui;  Xu YueSheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Dirichlet problem  open arc  singular boundary integral equations  Fourier-Galerkin methods  logarithmic potentials  
fastfouriergalerkinmethodsforfirstkindlogarithmickernelintegralequationsonopenarcs 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 1, 页码: 1
Authors:  Wang Bo;  Wang Rui;  Xu Yuesheng
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Quasi-physical algorithm for protein folding in an off-lattice model 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 1, 页码: 181-185
Authors:  Lu Zhi-Peng;  Huang Wen-Qi;  Shi He
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
quasi-physical algorithm  conjugate gradient method  protein folding  off-lattice model  
The initial boundary value problem for quasi-linear Schrodinger-Poisson equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2006, 卷号: 26, 期号: 1, 页码: 115-124
Authors:  Hao, CC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
quasi-linear Schrodinger-Poisson system  Dirichlet boundary conditions  global existence and uniqueness  
studiesonschrodingerpoissonsystems 期刊论文
中国科学院研究生院学报, 2005, 卷号: 22, 期号: 5, 页码: 639
Authors:  Hao Chengchun;  Hsiao Ling
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
The law of large numbers and the law of the iterated logarithm for infinite dimensional interacting diffusion processes 期刊论文
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2003, 卷号: 6, 期号: 3, 页码: 489-503
Authors:  Schmuland, B;  Sun, W
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
configuration space  Dirichlet form  law of large numbers  law of the iterated logarithm